MAUDE Adverse Event Report: BIOMET 3I 3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Model Number BOES485
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported implant removed due to fracture and infection.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) 3i t3® ex hex parallel walled implant 4 x 8.5mm (boes485) was returned for investigation.Visual evaluation of the as returned product did not identify a fractured implant.Instead, the implant showed signs of use with human bone attached to the implant body.The non-reported abutment was attached to the top portion of the implant and there was what appears to be dried blood around the device.Device history record (dhr) review was completed for the subject lot number 2018010747.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018010747) for similar events and one (1) other complaint was identified, for infection.Investigation has identified that the most likely probable causes are related to patient biological factors/condition and surgical technique.Therefore, based on the available information, device malfunction has not occurred and the reported implant fracture was unconfirmed as physical evaluation did not identify the fractured implant.Also, the reported medical event (infection) could not be verified.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10470497
Report Number0001038806-2020-01253
Device Sequence Number13989993
Product Code DZE
UDI-Device Identifier00844868032502
UDI-Public(01)00844868032502(17)230126(10)2018010747(241)BOES485
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2023
Device Model NumberBOES485
Device Catalogue NumberBOES485
Device Lot Number2018010747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;